TonyHoho wrote:Hey Everyone
I am a 19 yr old male been visiting this forum for some time now. Decided to ask for advice as I am at a loss off what to do.
I am very sorry to hear that Tony.
I have got off Prozac 6 months ago after taking it for 6 months and haven't been able to function since. Before that, I took celexa and Wellbutrin for 6 months, and then clomiprimine and klonopin for 6 months just before taking prozac. I finally realize that my depression was a result of my current environment and have since moved and feel amazing.
Environment plays a very big role in mood. Prozac is terrible for you though.
After getting off prozac, I took 3 months to fully recover, fix my issues, and get through all withdrawal problems, ever since I got off I can't function at all. after waiting 3 months, I decided to try triblulus, maca root, l arginine, citrulline, ginseng, zinc.
Those are not very strong herbs, they don't help many people and Ginseng takes quite a while to have any effect on sexuality.
None of those worked at all. I tried Cialis for 3 weeks, could not perform at all surprisingly .
Because your body wasn't creating the nitric oxide at that point. Prozac diminished it so there was nothing for Cialis to "preserve" or increase; that's what it does - it stops the breakdown of N.O metabolites. If there isn't enough of those metabolites around - the increase in them with Cialis is unremarkable.
After, I tried yohimibine hcl, starting at 2.5 mg and increasing all the way to 20 mg a day. I could finally function when I stack the yohimbine with cialis,
Those two work very well together. Yohimbine works by activating N.O and glutamate (by reducing GABA) and thus increases nitric oxide neuronally. Then the Cialis picked up after that and enhanced the already increased (or rebooted) nitric oxide.
but was told to stop by a doctor.
Why? If they were working there's no harm in continuing them. As long as you aren't overdoing it with Yohimbine there should be no problem.
After seeing an endocrinologist, urologist, psychiatrist, 2 primary car physicians, they all told me its because of anxiety!
Typical "Doctor" response. If it was ANXIETY then Yohimbine would have DESTROYED your function - its an ANXIOGENIC agent. Its a well known stimulant. Clearly, your problem is not anxiety or Yohimbine would have made it worse.
they then told me to stop all drugs and get on Wellbutrin. I really am at a loss. None of them even understand lasting sexual problems after getting off srris.
Ridiculous. Wellbutrin is not the way to go. Been there done that.
Its a good drug but not for that purpose. I mean yeah, if you are REALLY Depressed I'd choose that over SSRI's any day. But overall no, especially if you want to get back on Yohimbine, you can't use those together.
I dont know which route to go in order to antagonize and agonize the necessary receptors. There are so many medications to try I thought I would ask here . I would appreciate any advice as I feel as I have exhausted all my options.
You may not need to "antagonize" receptors. Based on what you are saying, the issue is at the level of nitric-oxide and cGMP or else those two agents wouldn't have corrected it. Antagonizing receptors is typically for other reasons and has more to do with libido. It also is typically for treatment resistant cases or where people have other issues like hypercortisolism or hormonal issues.
You may want to look into Phosphatidylserine
back at 20 MG.
Start with L-Carnitine Tartrate
(2.5 grams) + BCAA Powder
That should lower serotonin enough to shift the balance where you need it to be. And, you can order Cialis
online : Naps Gear
or there is InternationalDrugMart.com (India).